Anadin Ultra, Wyeth

The drug brand named Anadin Ultra contains generic salt-Ibuprofen and is manufactured by Wyeth.
Anadin Ultra is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- C01EB16-Ibuprofen.

Generic Salts


Ibuprofen

Available types of drugs

Capsules; Oral; Ibuprofen 200 mg

Medical categories

Human Drug
Nonsteroidal anti-inflammatory drugs (NSAIDs)

Usage-Diseases

C01EB16-Ibuprofen
G02CC01-Ibuprofen
M01AE01-Ibuprofen
M02AA13-Ibuprofen
Manufacturers
Wyeth

More Drugs

  • Anadin Cold Control Flu Strength, Wyeth

    The drug brand named Anadin Cold Control Flu Strength contains generic salt-Acetaminophen and is manufactured by Wyeth.
    Anadin Cold Control Flu Strength is mainly associated with symptoms and indications-The International Classification of Disease...

  • Anadin Extra Soluble, Wyeth

    The drug brand named Anadin Extra Soluble contains generic salt-Acetaminophen and is manufactured by Wyeth.
    Anadin Extra Soluble is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BA51-Acetyl...

  • Anadin Joint Pain, Wyeth

    The drug brand named Anadin Joint Pain contains generic salt-Ibuprofen and is manufactured by Wyeth.
    Anadin Joint Pain is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- C01EB16-Ibuprofen.
    ...

  • Anadin Paracetamol, Wyeth

    The drug brand named Anadin Paracetamol contains generic salt-Acetaminophen and is manufactured by Wyeth.
    Anadin Paracetamol is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BE01-Paracetamo...

  • Anadin Ultra Double Strength, Wyeth

    The drug brand named Anadin Ultra Double Strength contains generic salt-Ibuprofen and is manufactured by Wyeth.
    Anadin Ultra Double Strength is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- C0...

  • Anadin, 3, Wyeth

    The drug brand named Anadin-3 contains generic salt-Acetaminophen and is manufactured by Wyeth.
    Anadin-3 is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BE01-Paracetamol.

    Generic...

  • Anadiol, Sterivet

    The drug brand named Anadiol contains generic salt-Estradiol Benzoate and is manufactured by Sterivet.
    Anadiol is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- G03CA53-Estradiol, combinations....

  • Anadol, T.O. Chemicals 1979

    The drug brand named Anadol contains generic salt-Tramadol Hydrochloride and is manufactured by T.O. Chemicals 1979.
    Anadol is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02AX02-Tramadol.

  • Anadroid, F, Pharma

    The drug brand named Anadroid-F contains generic salt-Fluoxymesterone and is manufactured by Unidentified Pharmaceutical Company.
    Anadroid-F is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- G0...

  • Anadvil Rhume, Wyeth

    The drug brand named Anadvil Rhume contains generic salt-Ibuprofen and is manufactured by Wyeth.
    Anadvil Rhume is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- M01AE51-Ibuprofen, combinations....

  • Anaemodoron, Weleda

    The drug brand named Anaemodoron contains generic salt-Fragaria Vesca and is manufactured by Weleda.
    Anaemodoron is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- ATC.

    Generic Salts

  • Anaerobex, Gerot Pharmazeutika

    The drug brand named Anaerobex contains generic salt-Metronidazole and is manufactured by Gerot Pharmazeutika.
    Anaerobex is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- A01AB17-Metronidazole....

  • Anaeromet, GlaxoSmithKline

    The drug brand named Anaeromet contains generic salt-Metronidazole and is manufactured by GlaxoSmithKline.
    Anaeromet is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- A01AB17-Metronidazole.

  • Anaesthecomp N, Dr. E. Ritsert

    The drug brand named Anaesthecomp N contains generic salt-Diphenhydramine Hydrochloride and is manufactured by Dr. E. Ritsert.
    Anaesthecomp N is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- R...

  • Anaesthesie, Chauvin Ankerpharm

    The drug brand named Anaesthesie contains generic salt-Propipocaine and is manufactured by Chauvin Ankerpharm.
    Anaesthesie is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N01BX-Other local an...